# SDR ABXA9700950

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Door
- Part number: 5958775185N
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER THRUST REVERSER DOOR OUTBOARD EXTERIOR FLANGE CRACKED.  REPLACED FLANGE IAW DC9 SRM 51-10-4, 51-30-2 AND 51-30-8.
